Would you have Bloating (Abdominal bloating) when you have Bladder infection?
Summary: Bloating is reported only by a few people with Bladder infection.
We study 4 people who have Bloating (Abdominal bloating) and Bladder infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Bladder infection and Bloating >>>
Bladder infection can be treated by Macrobid, Cipro, Ciprofloxacin Hydrochloride, Bactrim, Nitrofurantoin, Bactrim Ds. (latest reports from 66,818 Bladder Infection patients)
Bloating (feeling of tightness around abdomen) has been reported by people with depression, high blood pressure, gastroesophageal reflux disease, stress and anxiety, birth control. (latest reports from 502 Bloating patients)
On Jan, 26, 2015: 4 people who have bladder infection and Bloating are studied.
Gender of people who have bladder infection and experienced Bloating * :
Age of people who have bladder infection and experienced Bloating * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Urinary tract infection (2 people, 50.00%)
- Abdominal discomfort (1 people, 25.00%)
- Injury (1 people, 25.00%)
- Throat - sore (1 people, 25.00%)
- Uti (1 people, 25.00%)
- Sinus congestion (1 people, 25.00%)
- Bladder pain (1 people, 25.00%)
- Overactive bladder (1 people, 25.00%)
- Chest pain (1 people, 25.00%)
- Acid reflux (1 people, 25.00%)
Most common drugs used by these people * :
- Meloxicam (1 people, 25.00%)
- Cranberry powder (1 people, 25.00%)
- Hiprex (1 people, 25.00%)
- Aspirin (1 people, 25.00%)
- Macrobid (1 people, 25.00%)
- Bactrim (1 people, 25.00%)
- Acetaminophen and codeine phosphate (1 people, 25.00%)
- Probiotics (1 people, 25.00%)
- Elmiron (1 people, 25.00%)
- Dexilant (1 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Bladder Infection and Bloating?
You are not alone! Join a mobile support group:
- support group for people who have Bloating and Bladder infection
- support group for people who have Bladder infection
- support group for people who have Bloating
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Since having my gallbladder removed, i have been having an ileum occur. does anyone know why this happens? i have celiac and never had a stomache or vomiting until the gladdbladder was removed.
i feel that the removal of the gallbladder has caused my symptom. I never had a problem with my stomach before the removal of gallbladder. I have celiac, and I follow a strict gluten-free diet. If anyone can share some insight on why I would have these symptoms, it would greatly be appreciated.
- Warfarin and urinary infections (1 answer)
HELP! Hello we are in the UK - my husband had an aortic valve replacement 4 years ago - he is now 61 and on warfarin. Over the past few years, since his AVR, he has had about 4/5 urinary infections which have caused him to be hospitalised with very high temperature/rigors etc. The medical profession in the UK seem to think there is no correlation between warfarin and urinary infections. He has been checked out to see if there is a problem with his bladder/prostrate/kidneys but all are okay and the only link we can see is when his warfarin is increased to a high dose (10mg or above) he gets this infection.
Has anyone else experienced this or does anyone know where I could go for more information on a possible link?
Thank you for your help.
- Can my symptoms actually pinpoint a cause/condition? (1 answer)
I would just like insight on this. I'm on pain management right now, but it's just to manage the pain. Every thing else has really been not taken serious by any physican it office I've been to. Is this normal stuff many woman go through? I'm just sick of feeling like this between the constant pain & the daily having to pluck hairs it's insane. I'm in fantastic shape(used to be double my weight & now I'm 100lbs), the best looking I've ever been with a incredibly good looking husband & a wonderful family. My issues seem to detour a lot of things & while I'm young I'd like to get this solved or some type of solution to even maintain myself, not looking for a miracle, but would really appreciate answers.
- Why are my medications making me look bloated (1 answer)
In 2008 I started the Suboxone Program. I Started on 16mg since then, I have been up and down on my doses. I was put on this drug as a result of my addiction to to over the counter opiates. I was also prescribed Seroquel, I stopped taking the Seroquel it wasn't helping me in anyway and I gained so much weight. In 2012 I was diagnosed with Bipolar and my psychiatrist put me on 300Mg Effexor, 20Mg Olanzipane and 1000Mg of Valpro. After 10 months I was able to stop taking the Valpro and Olanzipane. No matter how much weight I lose, I always appear so puffy and bloated in the face, especially under my eyes, they look like I haven't slept for weeks. I have very low self esteem as it is, this is making me feel miserable. I should also mention, that i got down 1MG of the Suboxone, after various stresses I went right back up to 18Mg. I have finally started to turn a corner and I am now reducing my dose at the right pace. It would make me feel so much better if I knew if even one more person was having this experience. Any feedback would be so appreciated. I send this with love from Australia :)
- Can i take my macrobid while i have a hangover? is it safe?
Help me please! I really need to know if I can take my pill (macrobid) when I have a hangover
More questions for: Bladder infection, Bloating
You may be interested at these reviews (Write a review):
- Terbinafine hydrochloride
I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
- Farxiga caused severe cramps and vomiting
I have a history of ulcers but no problems in over a year. I have ulcerative colitis but has been in remission over 10 years. The very first time I took this medicine I had severe bloating and cramps within 30 min. I took it for 2 days with the pain then stopped one day, it settled down but did not stop. I took it the next 2 days and it became so severe I stopped all together. It is 3 days later and I'm still hurting. It is 2 days before Christmas and I'm not even sure I can get a hold of my gastro to check me. Stay away from this drug
- Urinary track infection and bydureon
After 7 weeks of nausea vomiting and diarrhea I got a uti that was hard to get rid of. I also have an inflammation of sacaril nerve. Have had antibiotics and steroids. It is still hurting after 2 months.Don't know if this is connected but is a fact.
- I have twice developed a uti after injection of prolia
I have taken Prolia for 2 years..4 injections. After the last 2 injections within 2 weeks I developed severe cystitis and had to go on course of antibiotics. I am fearful of continuing this medication as the last infection caused me to be treated at the emergency room.
- Flagyl and hair loss
I was miserable already but the side effects of this medicine only compounded it. I have had severe diarrhea, stomach cramps, nausea, a horrible metallic taste in my mouth and worst of all I have patches of hair that have completely fallen out!! I am horrified that this medicine is even prescribed to people if these side effects are profound. I will be calling my dr for a new antibiotic, and I will NEVER take this "medicine" again!
More reviews for: Bladder infection, Bloating
Comments from related studies:
From this study (1 year ago):
I was put on Macrobid because I had UTI infection, I had bloating before I was put on it, have been on it now for 6 days, and I am still bloated?
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.